# SDR 97ZZZX3107

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - LEFT WING TOP TRAILING EDGE SHROUD HAS A STIFFENER WITH A CRACK AT ITS FORWARD  END APPROXIMATELY 1 INCH LONG.  LOCATED IN AREA BETWEEN WING RIBS 7 AND 8.  REPAIRED TRAILING EDGE STIFFENER IAW SRM AND AVRO FAX JM/RJ0317/97.
